# SDR REXA2016072801507

- Difficulty date: July 28, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 23,484 hours, 20,876 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD TO SKIN ATTACH CLIP CRACKED BETWEEN STA 621 AND STA 625 AT STR 15L.  R & R UNSERVICEABLE ATTACH CLIP WITH A SERVICEABLE ATTACH CLIP ON AFT PRESSURE BULKHEAD TO SKIN BETWEEN STA 621 & STA 625 AT STR 15L IAW REO 601R-53-61-5265 & SRM 51-42-21.
